# SDR AALA201807039036

- Difficulty date: June 23, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D576002820600
- Condition: Corroded
- Location: Nr 9 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SLAT TRACK NR 9 FORWARD ATTACH BOLT,  LT WING.  REPLACED THE BOLT IAW AMM 27-84-66-400-002-A.
